# SDR IPXA2023021190895

- Difficulty date: February 11, 2023
- Submitted: February 13, 2023
- Operation: Air carrier
- Aircraft: N414UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23854
- Aircraft time: 36,891 hours, 24,804 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: 146N102887
- Condition: Dented
- Location: Sta 1360 Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG4*MAJOR REPAIR* STA 1360 RH STA 26R-25R FRAME HAS 2 DENTS OUT OF LIMITSACCOMPLISHED REPAIR ON FRAME PER UPS EO B757-5310-85838-A AND VT MAE EA 757-5360-27-A3130 AND UPS RCD 266454
